# SDR 99ZZZX3099

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N411ER
- Make and model: Cessna 172R
- Aircraft serial: 17280262
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Powerplant
- Condition: Malfunctioned
- Location: Engine Bay
- Part time: 1,753 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED A BRIEF POWER LOSS SHORTLY AFTER TAKEOFF.  AIRCRAFT IS CURRENTLY GROUNDED PENDING INVESTIGATION.  SUBMITTER STATED THIS AIRCRAFT HAS HAD OTHER BRIEF POWER INTERRUPTIONS.
